Access count of this item: 76

Files in This Item:
File Description SizeFormat 
1043-14.pdf479.95 kBAdobe PDFView/Open
Title: A New Parametric Method for Finding Efficient Solutions in Biobjective Shortest Route Problems (Decision Theory and Its Related Fields)
Authors: Furukawa, Nagata
Author's alias: 古川, 長太
Issue Date: Apr-1998
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1043
Start page: 107
End page: 113
URI: http://hdl.handle.net/2433/62125
Appears in Collections:Decision Theory and Its Related Fields

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.